sry that im posting that much at the moment, there are so many different things i have to arrange with at the moment.
since 15.3. im in levaquin + doxy + artemisinin and expirienced no herx the first week, symptoms were very mild that week. now this second week was a disaster... since monday im suffering from depression/mental confusion.. and i want to get out of it.. it's scaring me. yesterday my mum said.. that im looking terrible.. today my girlfriends mum said that too.. "daniel.. you really doesnt look good today.." ive made some bloodwork 2 weeks ago before the levaquin and doxy.. and all things were super! no high liver enzymes.. nothin, all good!
its hard to describe but i will give a try.. my brainfog is somewhat better, i can think better.. and understand things.. but on the other side there is this terrible (new) symptom of beeing depressed and mental confused..
could this be a (bartonella-) herx?? i will definatly cut back the abx today.. because tomorrow.. i have my first day in my new job.. YEHA.. very exited..
Posted by annier1071 (Member # 28977) on :
God bless you on the new job. I had the same problem, called my LLMD and they immediately cut the abx in half. He had me take it only once a day every other day for two weeks, then one a day every day for two weeks, then twice a day every other day for two weeks and now the twice a day everyday.
I have depression and mental confusion too that I did not have at the start. That is why he cut the abx to see if it clears up and eases the pain I have developed.